# SDR YENA2022031500215

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FITTING MLG ACTUATOR RH SIDE; (RESOLVED ON W/O: 1142568 TASKCARD: NR-00040 ) 
 REF: ARM W/O 2022 2/1 N/R 2022-19333 REPAIRED FITTING IAW A320 SRM 57-26-13-300-008 TABLE 001. THIS REPAIR IS CAT C WIFE LIMIT 35000FC FROM REPAIR EMBODIMENT
